# SDR CALA2024082802307

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 114N1802
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #1 SKIN AT NACELLE L/E GAP PANEL INB LOWER CORNER NEXT TO WS260 WITH CRACK. REPAIRED PANEL IN LOWER CORNER NEXT TO WS 260 IAW B757-300 SRM 5 7-41-01-2R-3. REMOVED AND REINSTALLED THE GAP PANEL IAW B757 SRM 51-40-02-0G. OPERATIONAL TEST - DUCT LEAK DETECTION IS GOOD IAW B757-300 AMM 26-18-00-715-001.
